# SDR SWAA2024050181056

- Difficulty date: May 1, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 75,698 hours, 45,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE AFT TOP ISOLATOR CRACKED,  R&R FWD SERVICE DOOR ESCAPE SLIDE AFT TOP ISOLATOR IAW SRM 51-40-02.   INSPECTION C/W R&R FWD SERVICE DOOR ESCAPE SLIDE AFT TOP ISOLATOR IAW SRM 51-40-02.
